# SDR U2RA2024081500026

- Difficulty date: June 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN GMF FOUND CRACK AT MED#1 RH UPPER SILL WEB CRACK AT STA 480 STR 16R CATEGORY B REPAIR WAS ACCOMPISHED IN ACCORDANCE WITH SRM 53-10-15 REPAIR 1 (REV 59/20 FEB 2024
